# SDR SWAA2021031950792

- Difficulty date: February 23, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 27,620 hours, 12,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA L1 DOOR THRESHOLD CHORD CORRODED AT STA 312+6' LBL 65 WL 208 /
